# SDR IPXA2024110445086

- Difficulty date: November 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 24,674 hours, 14,939 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

**EMERGENCY DECLARED**GREEN RSVR LO LEVEL. GREEN SYSTEM SHOWED LOW INFLIGHT. PERFORMED HYDRAULIC QUANTITY INDICATING FUNCTIONAL TEST REF AMM 29-31-00/501. FOUND TRANSMITTER NOT OPERATING NORMALLY. WORKS NORMALLY IN LOW FLUID LEVEL. WILL NOT WORK WITH HIGH LEVEL INDICATION.
